Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is this HIV??????
Jun 22, 2000

I´m a 26 years old student in sweden. Last year I had unprotected sex with a 20 years old girl. She had only had one unprotected sex before. 3 days later I begun feeling tired, and after some weeks I got the diagnosis mononucleosis. I had a positive monospot and atypical lymphocytes and high liver enzymes. The symptoms were sore throat with with patches and fewer and cough. Some weeks later when the fewer was gone I felt some lightheaded. About sex months later I started feeling pain in my fingers and the top of the hands and the wrists, also pain in my big toe and foot wrist. 2 months later I had some change on my tongue after an infection. The tongue continued to be strange. It looked like geographic tongue. Red areas surrounded by white borders that come and go. The last two week I again was feeling the symptom of fatigue and headache, I did not have fewer. My left hand has some tremor the last 2 month. The Ache is also sometimes in my knees. My left leg over the knee is feeling week and one morning I woke without feeling in the leg.I have also seen some petechie on my body and some itching all over my body.

Is this symptoms to HIV or from the Epstein-Barr mono I Had. And by the way could a positive monospot test be Hiv

Thanks

Response from Dr. Henry

Those symptoms are still consistent with your diagnosis of mono. An HIV test would put the matter to rest and would be advisable though it most likely will be negative. Keith Henry, M.D.



Previous
Please help, aches????
Next
Broken Blood Vessels

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement